Jump to content

Tremors And Meds


Recommended Posts

I've had slight tremors all over my body since my Pots/Dysautonomia started. So far Buspar, Effexor and Cymbalta have made the tremors a lot worse... I'm worried at what my doc is going to throw my way next will cause them to flare back up... If you get tremors what hasnt effected them, or has been a minimal effect for your condition med wise?

I'll admit this is one of my scariest symptoms. I've been freaked out that I'm getting Parkinsons but my docs dont think so. When I first saw Michael J. Fox step forward with Parkinsons I think it left an ever fear of that disease. I remember thinking wow, thats a child hood hero of mine and now look at him... I admit he's an even bigger hero now battling Parkinsons and all he's done with it.

Link to comment
Share on other sites

  • 3 weeks later...

My first diagnosis was Parkinson's - it was wrong. I was given sinemet which ups dopamine levels and when that didn't work - they tried wellbutrin with lexapro. All these meds made me get significantly worse. I don't know if it was because of upping the dopamine levels or upping the noriepi levels. Since I have high noriepi levels - my guess is that for sure caused more issues. But, there is also question with some if we already have either too high levels or dopamine and possilbly seratonin. There has been discussion of both lines of thought on the forum before. All I know, is I don't need to up dopamine or NE levels and some of these type meds will do that.

Since I was getting so bad with these meds - the doc then thought I had multiple system atropy and said I'd die in less than 10 years probably. But, that's when I went to Mayo and got my HyperPOTS diagnosis and the rest is history.

If it makes you feel any better - I still have these tremors and they are worse when I get really tired or anxious - stress makes it worse. Back then though - it hardly ever stopped - now, it's just once in awhile. I think it's worse when I'm having the high NE levels - because, now that I'm trialing the clonidine and it lowers NE - things are not as bad with the tremors.

Issie

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...